# SDR BJNA2022011950001

- Difficulty date: January 15, 2022
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N801XT
- Make and model: Boeing 737-86N
- Aircraft serial: 35220
- Aircraft time: 42,906 hours, 14,228 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Detached
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR SLIDE DETACHED FROM HOUSING. REINSTALLED L1 DOOR SLIDE PACK IAW AMM TASK 25-66-01-400-803 RII ACCOMPLISHED OK FOR SERVICE.
